# SDR FDEA201109284186

- Difficulty date: September 28, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14902763
- Condition: Misrepaired
- Location: Bs 1500 S22-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME BS 1500 BETWEEN S22L-25R MISREPAIRED.  REMOVED AND REPLACED FRAME IAW SRM 51-40-02.  MAJOR REPAIR.
